| Model Number |
VTICM512.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search found no similar complaints within associated lots.(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm512.6 implantable collamer lens of -7.00/2.0/090 tore during loading.Reportedly, "icl got caught in an injector which caused the lens to rip.Turns out the lot#fck1701 was used.I was just informed that these are on recall." the backup lens was implanted.